Parcourir par auteur Thomas, Hugh

Regrouper par Type | Sans regrouement

Nombre de documents archivés : 34.

Article de revue scientifique

Iyama, Osamu; Reiten, Idun; Thomas, Hugh et Todorov, Gordana (2015). « Lattice structure of torsion classes for path algebras ». Bulletin of the London Mathematical Society, 47(4), pp. 639-650.

Oppermann, Steffen; Reiten, Idun et Thomas, Hugh (2015). « Quotient closed subcategories of quiver representations ». Compositio Mathematica, 151(03), pp. 568-602.

Ingalls, Colin; Paquette, Charles et Thomas, Hugh (2015). « Semi-stable subcategories for Euclidean quivers ». Proceedings of the London Mathematical Society, 110(4), pp. 805-840.

Thomas, Hugh et Williams, Nathan (2014). « Cyclic symmetry of the scaled simplex ». Journal of Algebraic Combinatorics, 39(2), pp. 225-246.

Felikson, Anna; Shapiro, Michael; Thomas, Hugh et Tumarkin, Pavel (2014). « Growth rate of cluster algebras ». Proceedings of the London Mathematical Society, 109(3), pp. 653-675.

Clifford, Edward; Thomas, Hugh et Yong, Alexander (2014). « K-theoretic Schubert calculus for OG(n,2n+1) and jeu de taquin for shifted increasing tableaux ». Journal für die reine und angewandte Mathematik (Crelles Journal), 2014(690), pp. 51-63.

Brav, Christopher et Thomas, Hugh (2014). « Thin monodromy in Sp(4) ». Compositio Mathematica, 150(03), pp. 333-343.

Armstrong, Drew; Stump, Christian et Thomas, Hugh (2013). « A uniform bijection between nonnesting and noncrossing partitions ». Transactions of the American Mathematical Society, 365(8), pp. 4121-4151.

Santos, Francisco; Stephen, Tamon et Thomas, Hugh (2012). « Embedding a Pair of Graphs in a Surface, and the Width of 4-dimensional Prismatoids ». Discrete & Computational Geometry, 47(3), pp. 569-576.

Berg, Chris; Bergeron, Nantel; Thomas, Hugh et Zabrocki, Mike (2012). « Expansion of k-Schur functions for maximal rectangles within the affine nilCoxeter algebra ». Journal of Combinatorics, 3(3), pp. 563-589.

Buan, Aslak Bakke; Reiten, Idun et Thomas, Hugh (2012). « From m-clusters to m-noncrossing partitions via exceptional sequences ». Mathematische Zeitschrift, 271(3-4), pp. 1117-1139.

Oppermann, Steffen et Thomas, Hugh (2012). « Higher-dimensional cluster combinatorics and representation theory ». Journal of the European Mathematical Society, 14(6), pp. 1679-1737.

Saliola, Franco et Thomas, Hugh (2012). « Oriented Interval Greedoids ». Discrete & Computational Geometry, 47(1), pp. 64-105.

Hohlweg, Christophe; Lange, Carsten E.M.C. et Thomas, Hugh (2011). « Permutahedra and generalized associahedra ». Advances in Mathematics, 226(1), pp. 608-640.

Brav, Christopher et Thomas, Hugh (2011). « Braid groups and Kleinian singularities ». Mathematische Annalen, 351(4), pp. 1005-1017.

Thomas, Hugh et Yong, Alexander (2011). « Longest increasing subsequences, Plancherel-type measure and the Hecke insertion algorithm ». Advances in Applied Mathematics, 46(1-4), pp. 610-642.

Buan, Aslak Bakke; Reiten, Idun et Thomas, Hugh (2011). « Three kinds of mutation ». Journal of Algebra, 339(1), pp. 97-113.

Thomas, Hugh et Yong, Alexander (2010). « Multiplicity-Free Schubert Calculus ». Canadian Mathematical Bulletin, 53(1), pp. 171-186.

Buan, Aslak Bakke et Thomas, Hugh (2009). « Coloured quiver mutation for higher cluster categories ». Advances in Mathematics, 222(3), pp. 971-995.

Ingalls, Colin et Thomas, Hugh (2009). « Noncrossing partitions and representations of quivers ». Compositio Mathematica, 145(06), p. 1533.

Thomas, Hugh et Yong, Alexander (2009). « A combinatorial rule for (co)minuscule Schubert calculus ». Advances in Mathematics, 222(2), pp. 596-620.

Thomas, Hugh et Yong, Alexander (2009). « A jeu de taquin theory for increasing tableaux, with applications to K-theoretic Schubert calculus ». Algebra & Number Theory, 3(2), pp. 121-148.

Cojocaru, Alina Carmen et Thomas, Hugh (2008). « The Erdős and Halberstam theorems for Drinfeld modules of any rank (with an appendix by Hugh Thomas) ». Acta Arithmetica, 131(4), pp. 317-340.

Thomas, Hugh et Yong, Alexander (2008). « An S3-symmetric Littlewood-Richardson rule ». Mathematical Research Letters, 15(5), pp. 1027-1037.

Stephen, Tamon et Thomas, Hugh (2008). « A quadratic lower bound for colourful simplicial depth ». Journal of Combinatorial Optimization, 16(4), pp. 324-327.

Thomas, Hugh (2007). « Defining an m-cluster category ». Journal of Algebra, 318(1), pp. 37-46.

Thomas, Hugh (2006). « An Analogue of Distributivity for Ungraded Lattices ». Order, 23(2-3), pp. 249-269.

Billera, Louis J.; Thomas, Hugh et van Willigenburg, Stephanie (2006). « Decomposable compositions, symmetric quasisymmetric functions and equality of ribbon Schur functions ». Advances in Mathematics, 204(1), pp. 204-240.

McNamara, Peter et Thomas, Hugh (2006). « Poset edge-labellings and left modularity ». European Journal of Combinatorics, 27(1), pp. 101-113.

Thomas, Hugh (2005). « Graded left modular lattices are supersolvable ». Algebra universalis, 53(4), pp. 481-489.

Thomas, Hugh (2004). « Cycle-Level Intersection Theory for Toric Varieties ». Canadian Journal of Mathematics, 56(5), pp. 1094-1120.

Pommersheim, James et Thomas, Hugh (2004). « Cycles representing the todd class of a toric variety ». Journal of the American Mathematical Society, 17(04), pp. 983-995.

Thomas, Hugh (2004). « The Number of Terms in the Permanent and the Determinant of a Generic Circulant Matrix ». Journal of Algebraic Combinatorics, 20(1), pp. 55-60.

Thomas, Hugh (2002). « Bounding the degrees of generators of a homogeneous dimension 2 toric ideal ». Collectanea Mathematica, 53(3), pp. 277-285.

Cette liste a été générée le Thu Feb 2 18:19:15 2023 EST.